# SDR AALA20100817TUL07

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N643AA
- Make and model: Boeing 757223
- Aircraft serial: 24601
- Aircraft time: 61,903 hours, 21,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLENCHED RIVETS IN FOUR AND A HALF INCH CIRCLE.  DOUBLER REPAIR AT STATION 1630 RIGHT SIDE NEXT TO DRAIN MAST PER SRM 53-00-01-2R (5).
